MathSciNet Relay Station
MathSciNet bibliographic data
MR1929774 (2003m:45010) 45G10 (34K05 47H10 47N20)
Mureşan, Viorica On some functional-integral equations with linear modification of the argument. International Conference on Nonlinear Operators, Differential Equations and Applications (Cluj-Napoca, 2001). Semin. Fixed Point Theory Cluj-Napoca 3 (2002), 297–303.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement